Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Concerning certain topologically flat spaces


Author: F. Burton Jones
Journal: Trans. Amer. Math. Soc. 42 (1937), 53-93
MSC: Primary 54F15; Secondary 54E35
DOI: https://doi.org/10.1090/S0002-9947-1937-1501914-8
MathSciNet review: 1501914
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F15, 54E35

Retrieve articles in all journals with MSC: 54F15, 54E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1937-1501914-8
Article copyright: © Copyright 1937 American Mathematical Society

American Mathematical Society